# SDR KCSA2024111830

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 85,764 hours, 14,742 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVERHEAD CAME ON AT LANDING. PERFORMED INSPECTION CHECK ON FLIGHT DECK OVERHEAD DOOR WITH NO DEFECTS NOTED IAW B747-400 AMM 52-21-00.
